# SDR DALA12010933132

- Difficulty date: October 22, 2012
- Submitted: October 24, 2012
- Operation: Air carrier
- Aircraft: N332NB
- Make and model: Airbus A319-114
- Aircraft serial: 1570
- Aircraft time: 30,886 hours, 15,992 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN FLOOR SUPPORT BETWEEN FR16 TO FR20 Y-1292 UPPER FLANGE HAS SCRIBE LINE AND FORWARD SEAT TRACK FLANGE CORRODED. BLENDED AREA IAW ARM 51-74-00. BLENDED AREA MEASURES L=2.00" W=.500" D=054 ORIG MAT .079. FOUND TO BE OUT OF LIMITS IAW SRM 53-11-15 FIG 104. REMOVED AND REPLACED SEAT TRACK  SRM 51-42-11.
